# SDR DALA2018103106350

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 78,840 hours, 61,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10-15 CEILING EMER LIGHT OUT. R+R ROW 10-15 CEILING EMER LIGHT BATTERYS PER AMM 33-53. OPS CHECK GOOD. (LP4814589)
